# SDR QXEA200700378

- Difficulty date: February 17, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 13,493 hours, 9,724 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 54011485
- Part serial: 190
- Condition: Inoperative
- Location: Anti Ice
- Part time: 3,478 hours, 2,352 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - ON FLIGHT 2543, RIGHT COWL ANTI ICE MESSAGE APPEARED APPROX 15 SECONDS AFTER SELECTING COWL ANTI ICE PAGE SHOWED MAGNETIC RING AROUND VALVE AS PER CHECKLIST.  RECYCLED RIGHT COWL ANTI ICE SWITCH SYSTEM OPERATED NORMALLY FOR ABOUT 20 SECONDS THEN RIGHT COWL ANTI ICE MESSAGE APPEARED AGAIN.  MAINTENANCE REMOVED AND REPLACED RIGHT COWL ANTI ICE VALVE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
